# SDR USAA20110617EM038

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL - FLT 1980  ATL TO PHL.  SHORTLY AFTER TAKEOFF, FLIGHT ATTENDANT CALLED ABOUT STRONG ODOR, LIKE BURNING OIL SMELL, PRIMARILY IN AFT CABIN.  NO ODOR NOTED IN COCKPIT.  TURNED OFF NR 2 PACK AND SMELL DISSIPATED.  MAINTENANCE REMOVED AND REPLACED THE RECIRCULATING AIR FILTERS.
